MathSciNet Relay Station
MathSciNet bibliographic data
MR2128512 57M27 (57M25)
Manturov, Vassily O. Vassiliev invariants for virtual links, curves on surfaces and the Jones-Kauffman polynomial. J. Knot Theory Ramifications 14 (2005), no. 2, 231–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement